Skip to Main content Skip to Navigation
Journal articles

Is a Brownian motion skew?

Abstract : We study the asymptotic behavior of the maximum likelihood estimator corresponding to the observation of a trajectory of a Skew Brownian motion, through a uniform time discretization. We characterize the speed of convergence and the limiting distribution when the step size goes to zero, which in this case are non-classical, under the null hypothesis of the Skew Brownian motion being an usual Brownian motion. This allows to design a test on the skewness parameter. We show that numerical simulations that can be easily performed to estimate the skewness parameter, and provide an application in Biology.
Document type :
Journal articles
Complete list of metadata

Cited literature [28 references]  Display  Hide  Download
Contributor : Antoine Lejay Connect in order to contact the contributor
Submitted on : Friday, July 19, 2013 - 4:45:59 PM
Last modification on : Friday, January 21, 2022 - 3:20:01 AM
Long-term archiving on: : Wednesday, April 5, 2017 - 3:36:25 PM


Files produced by the author(s)



Antoine Lejay, Ernesto Mordecki, Soledad Torres. Is a Brownian motion skew?. Scandinavian Journal of Statistics, Wiley, 2014, 5 (2), pp.346-364. ⟨10.1111/sjos.12033⟩. ⟨inria-00544442v4⟩



Record views


Files downloads